Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

BP patient,had heart attack,tenormin, babyaspirin, novasc, cholesterol 4.5, pressure 130/85, to continue medication ?

hi good morning doctor, i am a patient of blood pressure and had a first heart stroke a decades ago and now i am daily taking medicians tenormin 100 mg a babyaspirin and 20mg zocor and novasc 5mg at night befor sleeping is it ok my choletrol is 4.5 and pressure 130 and 85 always what is yr opinion for medician to be continued or make it less in daily basis. kindly advise my email YYYY@YYYY
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
The medications you are taking are for blood pressure and babyaspirin as a blood thinner to prevent getting a further heart problems(heart attack).
These medications are to be continued for whole life or till advised by your Cardiologist.
Reducing the dose or stopping may make you prone to get heart problems and increase in blood pressure and related complications.
Hope this answer is helpful to you.
Take care.
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor